INVESTIGADORES
PANZONE Pablo Andres
artículos
PABLO ANDRES PANZONE
FOURIER TRANSFORMS RELATED TO ζ(S)
PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY; Lugar: Cambridge; Año: 2021 p. 1 - 17
PABLO ANDRES PANZONE
On a paper of Dressler and van de Lune
BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA; Año: 2020 vol. 26 p. 831 - 839
PABLO ANDRES PANZONE
Integrals of certain Dirichlet Series
REVISTA COLOMBIANA DE MATEMáTICAS; Año: 2020 vol. 54 p. 1 - 5
PABLO ANDRES PANZONE
CONVERGENCE RESULTS FOR DIRICHLET SERIES ON THE LINE 1+it
Actas del XIV Congreso A. Monteiro; Año: 2019 p. 48 - 57
PABLO ANDRES PANZONE
COMBINATORIAL AND MODULAR SOLUTIONS OF SOME SEQUENCES WITH LINKS TO A CERTAIN CONFORMAL MAP
REVISTA DE LA UNIóN MATEMáTICA ARGENTINA; Lugar: Bahia Blanca; Año: 2018
PABLO ANDRES PANZONE
Formulas for the Riemann zeta-function and certain Dirichlet series
INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS; Lugar: Londres; Año: 2018 p. 1 - 18
PABLO ANDRES PANZONE
On the Roots of the Generalized Rogers Ramanujan Function
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS; Lugar: Tempe, Arizona; Año: 2018 p. 1 - 6
PABLO ANDRES PANZONE
On the roots of the Rogers-Ramanujan function
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS; Año: 2018 p. 1 - 6
PABLO ANDRES PANZONE
An approximation for Euler-Mascheroni's constant
REVISTA DE LA UNIóN MATEMáTICA ARGENTINA; Lugar: Bahia Blanca; Año: 2016 p. 1 - 14
PABLO ANDRES PANZONE
An approximation formula for Euler-Mascheroni's constant
REVISTA DE LA UNIóN MATEMáTICA ARGENTINA; Lugar: Bahia Blanca; Año: 2016 vol. 57 p. 9 - 22
PABLO ANDRES PANZONE
Tiling the plane with different hexagons and triangles
AMERICAN MATHEMATICAL MONTHLY, THE; Año: 2016 p. 1 - 9
PABLO ANDRES PANZONE
A GENERATING FUNCTION RELATED TO Pi
Math Student; Año: 2015 vol. 84 p. 1 - 4
PANZONE PABLO A.
ON A FORMULA OF S. RAMANUJAN
AMERICAN MATHEMATICAL MONTHLY, THE; Año: 2015 vol. 122 p. 65 - 69
PABLO ANDRES PANZONE
A generating function related to Pi
The Mathematics Student; Año: 2015 vol. 84 p. 53 - 56
MARIANO FERRARI AND PABLO PANZONE
A combinatorial identity and applications
REVISTA DE LA UNIóN MATEMáTICA ARGENTINA; Lugar: Bahia Blanca; Año: 2013 vol. 54 p. 35 - 42
PANZONE PABLO
A Remark on prime repunits
REVISTA DE LA UNIóN MATEMáTICA ARGENTINA; Lugar: Bahia Blanca; Año: 2012
PABLO ANDRES PANZONE
A Remark on prime repunits
REVISTA DE LA UNIóN MATEMáTICA ARGENTINA; Lugar: Bahia Blanca; Año: 2012 p. 1 - 5
PANZONE PABLO A.
On the generating functions of Mersenne and Fermat primes
COLLECTANEA MATHEMATICA; Año: 2012 vol. 63 p. 59 - 69
PANZONE PABLO Y MARIANO FERRARI
Separation properties for iterated function systems of bounded distortion
FRACTALS; Lugar: Singapur; Año: 2011 vol. 19 p. 259 - 269
PANZONE PABLO, MARIANO FERRARI, LUIS PIOVAN
A generalization of Iseki's transformation formula
GLASNIK MATEMATICKI; Año: 2011 vol. 46 p. 15 - 24
PIOVAN LUIS, FERRARI MARIANO, PANZONE PABLO
A generalization of S. Iseki formula
GLASNIK MATEMATICKI; Año: 2011 vol. 46
MARIANO FERRARI AND PABLO PANZONE
SEPARATION PROPERTIES FOR ITERATED FUNCTION SYSTEMS OF BOUNDED DISTORTION
FRACTALS; Año: 2011
PANZONE PABLO AND LUIS PIOVAN
Algebraic sequences for zeta(3) and a hybrid Catalan`s constant
INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS; Año: 2009 vol. 20 p. 341 - 352
PANZONE PABLO A.
Formulas for the Euler-Mascheroni constant
REVISTA DE LA UNIóN MATEMáTICA ARGENTINA; Año: 2009 vol. 50 p. 161 - 164
PANZONE PABLO A.
A note on certain integral formulas for zeta(s) in the critical strip
Actas del IX Congreso A. Monteiro; Lugar: Bahi Blanca; Año: 2007 p. 119 - 125
MARIANO FERRARI AND PABLO PANZONE
A variant of the pinwheel tiling
REVISTA DI MATEMATICA DELLA UNIVERSITA DI PARMA; Lugar: Parma; Año: 2006 vol. 5 p. 11 - 21
PANZONE PABLO, MARÍA DEL CARMEN MOURE
Graph-directed reptiles of R^2
RICERCHE DI MATEMATICA; Lugar: Napoles; Año: 2004 vol. LIII p. 213 - 229
PANZONE PABLO A.
A simple proof of the irrationality of the trilog
REVISTA DE LA UNIóN MATEMáTICA ARGENTINA; Lugar: Bahia Blanca; Año: 2001 vol. 42 p. 103 - 112
PANZONE PABLO A.
Some remarks on sum 1/n^(1/2+it) and zeta(1/2+it)
Acta del VI Congreso A. Monteiro; Año: 2001 p. 85 - 96
PANZONE, PABLO; PABLO ANDRES PANZONE
A Remark on Euler's Constant
REVISTA DE LA UNIóN MATEMáTICA ARGENTINA; Lugar: Bahía Blanca (BsAs); Año: 1999 vol. 41 p. 51 - 52
PANZONE, PABLO; PABLO ANDRES PANZONE
A Remark on Euler's Constant
Revista de la Unión Matemática Argentina; Lugar: Bahía Blanca (BsAs); Año: 1999 vol. 41 p. 51 - 52
PANZONE PABLO A.
Combinatorial sums and series for the Riemann Hurwitz function II
Actas del V Congreso Monteiro; Lugar: Bahia Blanca; Año: 1999 p. 109 - 125
PANZONE, PABLO; PABLO ANDRES PANZONE
Some Series for the Riemann-Hurwitz function
Revista de la Unión Matemática Argentina; Lugar: Bahía Blanca (BsAs); Año: 1998 vol. 41 p. 89 - 107
PANZONE PABLO A.
On the measure of self-similar sets II
REVISTA DE LA UNIóN MATEMáTICA ARGENTINA; Lugar: Bahia Blanca; Año: 1996 vol. 40 p. 83 - 100
PANZONE PABLO A.
Some comments on the Hausdorff measure of self-similar sets
Volumena de homenaje a R. Ricabarra; Lugar: Bahia Blanca; Año: 1995 p. 35 - 52
PANZONE PABLO A.
A note on the convex hull of self similar sets
Actas del Segundo Congreso A. Monteiro; Lugar: Bahia Blanca; Año: 1993 p. 57 - 64
PANZONE PABLO A.
On the measure of self-similar sets
REVISTA DE LA UNIóN MATEMáTICA ARGENTINA; Lugar: Bahia Blanca; Año: 1992 vol. 38 p. 48 - 87
PANZONE PABLO A.
On the product of distributions (Tesis)
Notas de Algebra y Analisis; Lugar: Bahia Blanca; Año: 1990 p. 1 - 73